Perturbation analysis for the Moore-Penrose metric generalized inverse of closed linear operators in banach spaces

Fapeng Du, Jianlong Chen, I. M. Spitkovsky

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we characterize the perturbations of the Moore-Penrose metric generalized inverse of closed operator in Banach spaces. Under the condition R(δT) ⊂ R(T), N(T) ⊂ N(δT), respectively, we get some new results about upper-bound estimates of (norm of matrix) and TM(norm of matrix) and (norm of matrix) TM - TM(norm of matrix).

Original languageEnglish (US)
Pages (from-to)240-253
Number of pages14
JournalAnnals of Functional Analysis
Volume7
Issue number2
DOIs
StatePublished - 2016

Keywords

  • Banach space
  • Closed operator
  • Moore-Penrose metric generalized inverse

ASJC Scopus subject areas

  • Analysis
  • Anatomy
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Perturbation analysis for the Moore-Penrose metric generalized inverse of closed linear operators in banach spaces'. Together they form a unique fingerprint.

Cite this